# SDR AALA202107138375

- Difficulty date: July 10, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 36,325 hours, 14,612 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Air Data Module
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT FLIGHT LEVEL 360 CAPTAIN LOST INDICATED AIR SPEED MC ENGINE LIGHT ILLUMINATED AFTER SEVERAL MINUTES INDICATED AIR SPEED RETURNED AND MC ENGINE LIGHT WENT OUT. FLIGHT DIVERTED TO DFW ON ACCOUNT OF FAULT. EMERGENCY WAS NOT DECLARED AND POSSIBLY OVERWEIGHT FOR LANDING. CHANGED LEFT PITOT AIR DATA MODULE PER AMM 34-21-04.
